Gingival hyperplasia by nifedipine. Report of a case

P. L. Bencini, C. Crosti, F. Sala, G. Montagnino, A. Tarantino, S. Menni, R. Piccinno

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a case of gingival hyperplasia in a 36-year-old renal transplantation recipient treated with nifedipine for severe arterial hypertension. The appearance of the gingival disorder was probably related to nifedipine intake. Histologically, in addition to the findings of acanthosis, papillomatosis and connective tissue hyperplasia, there was also an important plasma cell inflammatory infiltrate.

Original languageEnglish
Pages (from-to)362-365
Number of pages4
JournalActa Dermato-Venereologica
Volume65
Issue number4
Publication statusPublished - 1985

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Gingival hyperplasia by nifedipine. Report of a case'. Together they form a unique fingerprint.

Cite this